# SDR DALA2024020101446

- Difficulty date: February 1, 2024
- Submitted: February 1, 2024
- Operation: Air carrier
- Aircraft: N964AT
- Make and model: Boeing 717-200
- Aircraft serial: 55025
- Aircraft time: 58,618 hours, 41,125 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 200-226
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION WAS FOUND ON LH UPPER CUSP ANGLE (LOWER SKIN) BTW STA Y=200 TO Y=226 FROM X=56 TO X=60 AT PAX CABIN. SUMMARY OF NRC 00571: CORROSION LEVEL 2. LH UPPER CUSP ANGLE (LOWER SKIN) BTW STA Y=200 TO Y=226 FROM X=56 TO X=60 AT PAX CABIN WAS REPAIRED PER B717-200 SRM 53-00-55-2R PROCEDURE 3. (LP #0181235)
